Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER GUIDE WIRE; WIRE, GUIDE, CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDTRONIC, INC ZINGER GUIDE WIRE; WIRE, GUIDE, CATHETER
Catalog Number
ZNGRLS180HJ
Medical Device Problem Code
Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code
Aortic Dissection (2491)
Date of Event
08/07/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
It is reported that the wire is hard, bad torque, tends to dissect the artery with ease.Patient presented with aortic dissection when wire was used.Wire discarded.
New Search
Submit an Adverse Event Report
Brand Name
ZINGER GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer
(Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key
6851084
Report Number
1220452-2017-00089
Device Sequence Number
60265
Product Code
DQX
UDI-Device Identifier
20643169452996
UDI-Public
20643169452996
Combination Product (Y/N)
N
Initial Reporter Country
BR
PMA/510(K) Number
K983927
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,foreig
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
08/11/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
12/07/2018
Device Catalogue Number
ZNGRLS180HJ
Device Lot Number
G15A10933
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/11/2017
Initial Report FDA Received Date
09/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1